# SDR UALA2012061103175

- Difficulty date: June 5, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 47,988 hours, 5,851 cycles
- Engine: Pwa PW40903
- System (JASC): 2397 · Communications System Wiring
- Part: Wire Harness
- Part number: RDKM67172323
- Condition: Arced
- Location: Seats 6 Hjk
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VIDEO DISPLAY INOPERATIVE SEAT 6JK.  FOUND ARCING AT DISCONNECT UNDER CONSOLE AND SPM SWITCH UNDER SEAT WON`T TURN SPM OFF.  REMOVED AND REPLACED 8919642 HARNESS AND SPM SWITCH PER AMM 23-38-09 ALL IFE RESTORED AT SEAT 6 JK.
